# SDR A6WA200940631

- Difficulty date: September 14, 2009
- Submitted: October 16, 2009
- Operation: Air carrier
- Aircraft: N425AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7663
- Aircraft time: 17,275 hours, 15,754 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Structure
- Condition: Cracked
- Location: Door Stair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR CRACKS ON PASSENGER DOOR STAIR, TOP AFT CORNER OF EDGE MEMBER.  REPAIR PERFORMED ON PASSENGER DOOR STAIR, TOP AFT CORNER OF EDGE MEMBER IAW REO 601R-52-11-27.  (K)
